Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
spillett

Taking Minocycline as well as B5

I have been on Minocycline for a long time actually but been taking B5 for about 2 months now at the same time. Do you think this is okay/safe?

Should I stop taking the Minocycline and stay with B5 or does it really not effect it?

Just unsure what to do. I don't want to keep taking the Mincycline if it's stopping B5 from working...

Share this post


Link to post
Share on other sites

You should probably consult your derm about this since the tetracycline antibiotics do not absorb well with many supplements.

I really want to take zinc and mineral supplements while on doxycycline, however I cannot since they will lower the effectiveness of the antibiotic.

Share this post


Link to post
Share on other sites

Why even bother, try one or the other.

If it was me go Mino cause b5 is a bunch of bs.

I've been on Minocycline since I was 16 (am now 23) so I'm trying B5 instead.

Share this post


Link to post
Share on other sites

I've been on Minocycline since I was 16 (am now 23) so I'm trying B5 instead.

Well thats completely retarded of whoever keeps percribing it to you for that long period of time. Everyones body grows immune to anti biotics after awhile, you were probably immune to it after less then half the first year you took it, antibiotics aren't meant to be taken constantly for long periods of time. get on something else.

Share this post


Link to post
Share on other sites

Why even bother, try one or the other.

If it was me go Mino cause b5 is a bunch of bs.

I've been on Minocycline since I was 16 (am now 23) so I'm trying B5 instead.

Go with the B5. Its top!

Share this post


Link to post
Share on other sites

well i stopped the minocycline last Wednesday and over the weekend my skin has broken out... :doubt:

I was doing really well with the B5 too. I'm nearly at the 3 month mark and my skin was looking really good. Now I've had this breakout and feel shit.

Should I go back on the anti-biotics or do you think this is just a reaction considering I have been on antibiotics for so long and my skin will eventually clear up again... I'm not sure what I should do. :cry:

Share this post


Link to post
Share on other sites

Why even bother, try one or the other.

If it was me go Mino cause b5 is a bunch of bs.

I've been on Minocycline since I was 16 (am now 23) so I'm trying B5 instead.

WOW. i dont think thats good at all.. ur not really suppose to use antibiotics for more than a month.. its really bad for your immune system. plus u get used to the drug.

i say stick to b5 but then again, taking a crapload of supplements might not be good at all either.

Share this post


Link to post
Share on other sites

Why even bother, try one or the other.

If it was me go Mino cause b5 is a bunch of bs.

I've been on Minocycline since I was 16 (am now 23) so I'm trying B5 instead.

WOW. i dont think thats good at all.. ur not really suppose to use antibiotics for more than a month.. its really bad for your immune system. plus u get used to the drug.

i say stick to b5 but then again, taking a crapload of supplements might not be good at all either.

:shock: My doctor's prescribed me Minocycline for 2 months..

Share this post


Link to post
Share on other sites

:D Stick with B5. Please stick with it. Breakouts are normal in the first 4 months. Don't be discouraged.

I am sticking with it. I've been on it nearly 3 months. The breakout appears to be due to me coming off the Minocyclin. I am still breaking out, hence the reason for me asking people if they think I should go back on it. :wall:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×